On some global semianalytic sets
Annales de l'Institut Fourier, Volume 63 (2013) no. 5, p. 1771-1791

We give some structures without quantifier elimination but in which the closure, and hence the interior and the boundary, of a quantifier free definable set is also a quantifier free definable set.

On donne quelques structures n’ayant pas l’élimination des quantificateurs, mais dans lesquelles l’adhérence, et donc l’intérieur et le bord, d’un ensemble défini sans quantificateur est encore un ensemble défini sans quantificateur.

DOI : https://doi.org/10.5802/aif.2814
Classification:  03C10,  32B20
Keywords: Quantifiers elimination - semi-analytic sets - semi-algebraic sets.
@article{AIF_2013__63_5_1771_0,
     author = {Elkhadiri, Abdelhafed},
     title = {On some global semianalytic sets},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {63},
     number = {5},
     year = {2013},
     pages = {1771-1791},
     doi = {10.5802/aif.2814},
     mrnumber = {3186508},
     zbl = {06284532},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2013__63_5_1771_0}
}
Elkhadiri, Abdelhafed. On some global semianalytic sets. Annales de l'Institut Fourier, Volume 63 (2013) no. 5, pp. 1771-1791. doi : 10.5802/aif.2814. http://www.numdam.org/item/AIF_2013__63_5_1771_0/

[1] Van Den Dries, Lou; Miller, Chris On the real exponential field with restricted analytic functions, Israel J. Math., Tome 85 (1994), pp. 19-56 | Article | MR 1264338 | Zbl 0823.03017

[2] Elkhadiri, A.; Tougeron, J.-Cl. Familles noethériennes de modules sur k[[x]] et applications, Bull. Sci. math., Tome 120 (1996), pp. 253-292 | MR 1399844 | Zbl 0858.13009

[3] Gabrielov, A. Complements of subanalytic sets and existential formulas for analytic functions, Invent. Math., Tome 125 (1996) no. 1, pp. 1-12 | Article | MR 1389958 | Zbl 0851.32009

[4] Łojasiewicz, S. Ensembles semi-analytiques, IHES, Bures-sur-Yvette, France (1965)

[5] Tougeron, J.- Cl. Idéaux de fonctions différentiables, Springer Verlag, Ergebnisse der Mathematik (1971) | MR 415667 | Zbl 0251.58001

[6] Van Den Dries, Lou Tame topology and o-minimal structures, Cambridge University Press Tome 248 | MR 1633348 | Zbl 0953.03045

[7] Van Den Dries, Lou Remarks on Tarski’s problem concerning (,+,.,exp), G. Lolli et al. (eds.), logic Colloquium ’82, North-Holland, Amesterdam (1984), pp. 97-121 | Zbl 0585.03006

[8] Van Den Dries, Lou; Miller, Chris Geometric categories and o-minimal structures, Duke Math. J., Tome 84 (1996) no. 2 | Article | MR 1404337 | Zbl 0889.03025

[9] Wilkie, A. J. Model completenes results for expansions of the ordered field of real numbers by restricted pfaffian functions and the exponential function, Journal of the American Mathematical Society, Tome 9 (October 1996) no. 4 | MR 1398816 | Zbl 0892.03013